Journal of Differential Geometry

Cocycle superrigidity and bounded cohomology for negatively curved spaces

Nicolas Monod and Yehuda Shalom

Article information

Source
J. Differential Geom. Volume 67, Number 3 (2004), 395-455.

Dates
First available in Project Euclid: 3 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1102091355

Digital Object Identifier
doi:10.4310/jdg/1102091355

Mathematical Reviews number (MathSciNet)
MR2153026

Zentralblatt MATH identifier
1127.53035

Citation

Monod, Nicolas; Shalom, Yehuda. Cocycle superrigidity and bounded cohomology for negatively curved spaces. J. Differential Geom. 67 (2004), no. 3, 395--455. doi:10.4310/jdg/1102091355. https://projecteuclid.org/euclid.jdg/1102091355.


Export citation